# SDR USAA920070794

- Difficulty date: July 27, 2007
- Submitted: August 7, 2007
- Operation: Air carrier
- Aircraft: N923UW
- Make and model: Boeing 757225
- Aircraft serial: 22203
- Aircraft time: 69,660 hours, 31,058 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 19572030024
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - C4 CHECK, CRACKED FRAME, BS 1070, BL 65.  REPLACED FRAME, BS 1070, BL 65 IAW B757-200 SRM 51-40-02.
